Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Some open $3$–manifolds and $3$–orbifolds without locally finite canonical decompositions

Sylvain Maillot

Algebraic & Geometric Topology 8 (2008) 1795–1810
Abstract

We give examples of open 3–manifolds and 3–orbifolds that exhibit pathological behavior with respect to splitting along surfaces (2–suborbifolds) with nonnegative Euler characteristic.

Keywords
3-manifold, open manifold, canonical decomposition, prime decomposition, JSJ decomposition
Mathematical Subject Classification 2000
Primary: 57M50, 57M99
Secondary: 57M10
References
Publication
Received: 15 February 2008
Revised: 21 July 2008
Accepted: 24 August 2008
Published: 9 October 2008
Authors
Sylvain Maillot
Institut de Recherche Mathématique Avancée
Université Louis Pasteur et CNRS
7 rue René Descartes
67084 Strasbourg Cedex
France